# SDR YADA20190317001

- Difficulty date: March 17, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N124AX
- Make and model: Beech 1900C
- Aircraft serial: UC158
- Aircraft time: 27,290 hours, 33,097 cycles
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 3008787
- Condition: Separation
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

PILOT REPORT:  UPON DEPARTURE, THE LEFT ENGINE SURGED TO MAX TRANSIENT POWER WHERE WE SHUT DOWN THE ENGINE. IT WAS STARTING TO SHAKE AND DEEMED UNSAFE. TORQUE READING INDICATED 5000 LBS AND 840 ITT FOR ABOUT 13 SECONDS UNTIL MANUALLY SHUT DOWN NR 1 ENGINE. RIGHT ENGINE DID NOT EXCEED ANY LIMITATIONS. AIRCRAFT WAS LANDED OVERWEIGHT BUT WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED TROUBLESHOOTING AND FOUND NR 1 ENGINE FUEL CONTROL ROD, AFT ROD END HAD SEPARATED AT BEARING AND CAUSED LOSS OF ENGINE POWER LEVER CONTROL. PILOT SHUT DOWN ENGINE.
